Skip to Content

Hellio I am trying really hard to find out why my child can not sleep while taking vyvance 40?

Responses (2)

kaismama 19 Oct 2012

Because its a central nervous system (brain) stimulant and it stays in your system for quite a while. Maybe taking it earlier would help, or tell your dr he may have to decrease the dose. Then again, if it just went to that dose, he may have to get used to it.

angel1662 19 Oct 2012

Hello adriancalvery19,
This is one of the side effects of Vyvance, difficulty sleeping or staying asleep, along with other side effects, it is a stimulant... if you would like to no more of the side effects of this medication just type the name in your google or whatever browser u are using... GOD BLESS...

angel1662 19 Oct 2012

Also forgot to mention, if your child has problems tolerating it, I would talk to the Doctor, don't no how long your child has been on this medication and if this is the dose that the doc started your child on, if it is the dose the doc origanaly put him on maybe the doc can decrease... in my opinion I would talk to the doctor and tell him/her about your childs sleeping patterns, and hopefully he can do something to make it better..good luck...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions